# SDR UPS96220064

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5241 · Galley Doors
- Part: Door Gate
- Part number: 65167209
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', MID GALLEY DOOR UPPER GATE BEAM CRACKED ON I/B RADIUS ALL AFT SIDE.  REMOVED AND REPLACED BEAM IAW SRM 51-30-2, 51-20-4 AND MM 52-12-11.
